# SDR SWAA2023062771129

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 45,425 hours, 27,767 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK R-2 DOOR ASSIST HANDLE LOOSE<[01] SECURED R2 DOOR ASSIST HANDLE AS PER B737 AMM 52-13-31-400-802.;[02] VERIFIED AND INSPECTED STEP #; SECURED R2 DOOR ASSIST HANDLE AS PER B737 AMM 52-13-31-400-802.
